# SDR CALA2023090402687

- Difficulty date: August 30, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 19,008 hours, 6,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 439096
- Condition: Inoperative
- Location: M2816
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHTS BATTERY PACK M2816 FAILS OP CH ECK.(REF NR 99980822). REPLACED EMERGENCY LIGHT BATTERY PACK M2816 IAW B737 AMM 33-51-0 6-960-805. TEST GOOD (WORK ACCOMPLIHSED BY V937427 AND AAR QC V918832).
